Sparse Domination Theorem for Multilinear Singular Integral Operators with L-r-Hormander Condition

Show full item record



Permalink

http://hdl.handle.net/10138/307181

Citation

Li , K 2018 , ' Sparse Domination Theorem for Multilinear Singular Integral Operators with L-r-Hormander Condition ' , Michigan Mathematical Journal , vol. 67 , no. 2 , pp. 253-265 . https://doi.org/10.1307/mmj/1516330973

Title: Sparse Domination Theorem for Multilinear Singular Integral Operators with L-r-Hormander Condition
Author: Li, Kangwei
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2018
Language: eng
Number of pages: 13
Belongs to series: Michigan Mathematical Journal
ISSN: 0026-2285
URI: http://hdl.handle.net/10138/307181
Abstract: In this note, we show that if T is a multilinear singular integral operator associated with a kernel satisfies the so-called multilinear L-r-Hormander condition, then T can be dominated by multilinear sparse operators.
Subject: CALDERON-ZYGMUND OPERATORS
WEIGHTED NORM INEQUALITIES
MULTIPLIERS
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
1606.03925.pdf 190.8Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record